# SDR SROM200000008

- Difficulty date: October 23, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 28,740 hours, 29,496 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Severed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD TRACK LIGHT STRIP WORKS INTERMITTENTLY WHEN TESTED.  FOUND SEVERED WIRE AND REPAIRED PER BSWR CHAP 20.  OPS CK GOOD.
